# SDR HALA20250404099

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 39,964 hours, 6,311 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fuse
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN (2-ATTEMPTS). FOUND FUSE FIN 6KA1 INOP-REMOVED AND REPLACED FUSE PER AMM 49-42-00 AND ACCOMPLISHED PRECAUTIONARY STARTER CHANGE DUE TO PREVIOUS SHUTDOWNS PER AMM 49-42-51.  OPS CHECK GOOD.
